# SDR IPXA2673128

- Difficulty date: April 9, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 145T19297
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE BS 955, S22LA CRACK WAS FOUND AT LT SIDE TEE FITTING AT 2 O/C POSITION 3/32" APPROX FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FTG AREA T-FITTING.  REPLACED AND INSTALLED IAW EO B767-5350-17922-J APPX 'C' FIG 6, ORIGINAL MATERIAL IS BAC1505-100900 7075-T73511, CRACK AT 2 O/C POSITION .0937" APPROX.
 THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
